# SDR DALA2023020100813

- Difficulty date: January 29, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N936DU
- Make and model: Boeing 737-9
- Aircraft serial: 38304
- Aircraft time: 20,356 hours, 11,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Condition: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8802531) DURING INSPECTION FOUND 3 EMERGENCY EXIT LIGHTS ARE INOP AT FWD R/H AND FWD L/H ESCAPE DOORS. RELAMPED 3 EMERGENCY EXIT LIGHTS AT FWD R/H AND FWD L/H ESCAPE DOORS. LIGHT CHECK GOOD.
